bannednutritionnapsgear

RAD-140 need to stop early cycle. What to do ?

kaprik0rn

New member
Member
Hello,

I am currently on my 7th day of RAD-140 and I injured my bicep. I have to take a few weeks off before I can start lifting weights at the gym again. My question is this: Do I need a PCT since I have been taking the RAD-140 for 7 days?

I have been taking 10mg / ed for 7 days. I am starting to have pain in the testicles which lasts about 1 hour for the last 2 days.

If I need a PCT, what would be ideal before I try again later?

Thank you !
 

DylanGemelli

Founding Member
Super Moderator
just get ostazol at esarms.com.... very very strong test booster... take it 4 weeks which is one bottle and your good to go
 

P0N

Community Leader
VIP Moderator
I would also recommend running ostazol as well. I'd also echo awm's point about testicular pain.
 

kaprik0rn

New member
Member
I would also recommend running ostazol as well. I'd also echo awm's point about testicular pain.

Well, at first I thought that my body was reacting to it and it was "normal", but the discomfort was too present. I needed to be lying on my bed to feel OK. When I was up and walking, I was able to feel the pain in the testicle area. Like I said, it only lasts for about an hour, but it's a strange side effect.

I'll look into Ostazol. What about DAA? Worth it while waiting for Ostzol?

Thanks!
 

DylanGemelli

Founding Member
Super Moderator
Well, at first I thought that my body was reacting to it and it was "normal", but the discomfort was too present. I needed to be lying on my bed to feel OK. When I was up and walking, I was able to feel the pain in the testicle area. Like I said, it only lasts for about an hour, but it's a strange side effect.

I'll look into Ostazol. What about DAA? Worth it while waiting for Ostzol?

Thanks!
no, daa is not worth it at all
 
Top